# SDR DALA1137589880

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L CRACKED ON RADIUS NEAR UPPER ATTACHMENT FASTENER OF FRAME STA 237.  REMOVED DAMAGED SECTION PER SRM  53-02 FIG 18, NDT NO DAMAGE NOTED.  FABBED STRINGER SECTION AND SPLICE PER 53-02 FIG 18.  TREATED AND PRIMED ALL PARTS PER SRM 51-10-3 PAGE 31-40.  INSTALL REPAIR PARTS PER SRM 53-02 FIG 18 PAGE 49-52 AND INSTALLED ID TAG PER PS 900-5-1 NO 4 AT STA 237 AND LONGERON 17L.
